# SDR QXEA0101686

- Difficulty date: October 15, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 34,607 hours, 41,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008903
- Part serial: 745
- Condition: Discharged
- Location: Cabin
- Part time: 9,353 hours, 9,298 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - LOWER EGRESS LIGHTS ARE INOPERABLE.  REMOVED AND REPLACED EGRESS LIGHT BATTERY PACK.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
